# SDR VNAA202007139992

- Difficulty date: July 13, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N572NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15361
- Aircraft time: 12,469 hours, 11,320 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Angle
- Part number: AV67021186004
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL STAB AFT DRAG ANGLE APPEARS CRACKED. REMOVED, LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE R/H VERTICAL STAB AFT DRAG ANGLE IAW CRJ900 SRM 51-42-13-001-001-A01, 51-42-21-001-001-A01 AND 51-42-22-001-001-A01.
